# SDR REXA98089

- Difficulty date: April 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N111PX
- Make and model: Saab SF340A
- Aircraft serial: 340A024
- Engine: Ge CT75A
- System (JASC): 7530 · Compressor Bleed Control
- Part: Air Valve
- Part number: 6058T80P03
- Condition: Inop
- Location: Left
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT AIR VALVE LIGHT ILLUMINATED DURING CLIMB-OUT.  REMOVED AND REPLACED LEFT HAND ASIBV.  GROUND RUN CHECKS GOOD.  (M)
